MAUDE Adverse Event Report: FREUDENBERG MEDICAL, LLC BLOM-SINGER; NASAL SEPTAL BUTTON

FREUDENBERG MEDICAL, LLC BLOM-SINGER; NASAL SEPTAL BUTTON
Catalog Number SP 2113
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was originally submitted on 10/25/2016, in an incorrect format.This was initially discovered on 8/23/2017, and this is being re-submitted on 8/24/2017.
 
Event or Problem Description
Nasal septal device was placed in patient successfully.The physician decided a different size device was needed and began removing the device.The device was removed one side at a time.The left side was removed first, successfully.When the physician returned to remove the right side, the device fell back into the patient's throat and was subsequently swallowed.The device was confirmed to be in the esophagus through x-ray.The physician determined that the device will pass through the patient without further medical intervention.

Brand Name
BLOM-SINGER
Common Device Name
NASAL SEPTAL BUTTON
Manufacturer (Section D)
FREUDENBERG MEDICAL, LLC
1110 mark ave
carpinteria CA 93013
MDR Report Key6817182
Report Number2025182-2016-00006
Device Sequence Number18869427
Product Code LFB
UDI-Device Identifier00848253001784
UDI-Public00848253001784
Combination Product (Y/N)N
PMA/510(K) Number
K131745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2019
Device Catalogue NumberSP 2113
Device Lot Number0000025177
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2016
Initial Report FDA Received Date08/24/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;